# SDR AALA20111120TUL02

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 65,490 hours, 23,026 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NUMBER 3 SLAT CORRODED AROUND FASTENER ON TOP SKIN APPROXIMATELY 33 INCHES FROM OUTBOARD END.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLERS PER AARD 57-43-00-1.
